| Model Number |
20E |
| Medical Device Problem Codes |
Failure to Power Up (1476); Connection Problem (2900)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/03/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker evaluated the customer¿s device and was unable to verify or duplicate the reported issue.Stryker did observe a non-critical issue, in which the device was unable to operate in ac mode, but was able to operate in dc mode with a known good battery.After repairs were made for the non-critical issue, proper device operation was observed through functional and performance testing and the device was returned to the customer for use.
Event or Problem Description
The customer contacted stryker to report that their device would not power on.In addition, the device did not recognize paddle when connected.In this state the device would be inoperable and defibrillation therapy would not be available if needed.There was no patient involvement reported with the event.